# SDR REXA200600005

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 4,743 hours, 3,765 cycles
- Engine: Ge CF343B1
- Engine time: 4,743 hours, 3,765 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T48P03
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 4,743 hours, 3,765 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON PRECISION APPROACH INTO DWT THE FLIGHT CREW WAS ALERTED BY A RIGHT HAND ENGINE LOW OIL PRESSURE WARNING AND OBSERVED THAT THE ENGINE OIL PRESSURE WAS FLUCUATING BETWEEN 25 AND 33 PSI.  THE FLIGHT CREW ALERTED CENTER, PERFORMED THE QRH CHECKLIST AND PERFORMED A SHUTDOWN OF THE RIGHT HAND ENGINE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT DTW.  COMPANY MAINTENANCE INSPECTED THE ENGINE AND DETERMINED THAT THE AXIS BB CARBON SEAL WAS LEAKING.  MAINTENANCE REPLACED THE CARBON SEAL, PERFORMED ENGINE GROUND RUNS AND RELEASED THE AIRCRAFT FOR SERVICE.
